RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 232, Number 6  


MATHEMATICS
Characterization and existence of optimal quadrature formulas for a class of differentiable functions
B. D. Boyanov
1233
A characterization of the set $P(f)$ for meromorphic functions
V. I. Gavrilov, A.N. Kanatnikov
1237
On a generalization of Ramsey's theorem
V. L. Dol'nikov
1241
Imbedding theorems for generalized Besov and Liouville spaces
G. A. Kalyabin
1245
On the precision of a complexity criterion for nonrecursiveness and universality
M. I. Kanovich
1249
On the choice of coordinate functions in the generalized Bubnov–Galerkin method
G. I. Marchuk, V. I. Agoshkov
1253
Energy estimates of the generalized solutions of boundary value problems for second order elliptic equations, and their applications
O. A. Oleinik, G. A. Iosif'yan
1257
Regularization of the isosceles three-body problem for a nonzero area vector
K. L. Samarov
1261
On quantization conditions in the complex theory of Maslov's canonical operator. The complex theory of Fourier integral operators
B. Yu. Sternin
1265
Spectral asymptotic theory for boundary value problems, and the asymptotic behavior of the negative spectrum
V. I. Feigin
1269
A difference scheme for the solution of the multidimensional equations of gas dynamics
N. N. Yanenko, V. M. Kovenya
1273

CYBERNETICS AND THE REGULATION THEORY
Two generalizations of code product
G. A. Kabatiansky
1277
Conditions of parametric identifiability of controlled objects in closed automatic systems
B. N. Petrov, E. D. Teryaev, B. M. Shamrikov
1281

THEORY OF ELASTICITY
On the local stability of spherical shells
V. S. Gudramovich, I. A. Diskovskii
1285

MATHEMATICAL PHYSICS
Nonlinear oscillatory regimes in systems of hydrodynamic type
O. I. Bogoyavlenskii
1289
The contribution of the spin-phonon interaction to the thermodynamics of a spin system
I. K. Kudryavtsev, A. S. Shumovskii
1293

PHYSICS
Excitation of nonequilibrium carriers in germanium and silicon by the $\mathrm{CO}_2$-laser radiation
Yu. K. Danileiko, A. S. Epifanov, T. P. Lebedeva, A. A. Manenkov, V. A. Milyaev, A. V. Sidorin
1296

CRYSTALLOGRAPHY
On the recrystallization of “heavy phase” in the system $\mathrm{Na}_2\mathrm{O}$$\mathrm{Si}\mathrm{O}_2$$\mathrm{H}_2\mathrm{O}$$\mathrm{Fe}\mathrm{O}$
V. S. Kovalenko, E. M. Mel'nikova, L. I. Tsinober
1302

Поправки к статье “Об асимптотическом поведении субгармонических и целых функций” (ДАН, т. 229, № 6, 1976 г.)
V. S. Azarin
Поправки к статье “Некоторые вопросы асимптотики для обыкновенных линейных дифференциальных уравнений” (ДАН, т. 225, № 3, 1975 г.)
A. Yu. Levin
Поправки к статье “Исследование одного класса интегральных уравнений” (ДАН, т. 230, № 2, 1976 г.)
A. G. Ramm
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019